# SDR FDEA201710283089

- Difficulty date: October 28, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 30,752 hours, 16,807 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 735874D
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLT, FL 320,  NR 1 IDG FAULTED,  NR 1 GENERATOR OFF AND AC BUSS 1 FAILED.  DOUBLE FAILURE OF GENERATOR 1 AND AC BUSS 1.  FOLLOWED ECAM AND QRH, UNABLE TO RECOVER EQUIPMENT ON AC BUSS NR 1.   REMOVED AND REPLACED NR 1 ENGINE IDG IAW AMM 24-11-11-04-01. OPS AND LEAK CHECKED GOOD.
